I was dx with Bilateral Intermitentant posterior uveitis last July. We have been searching for the cause as it would not go away . Since I have psoriasis we thought that was the cause. My HLA B27 was negative as well as all the other tests we have done. Now I have SI joint issues for the last 4 months. Started gradual pain in left buttox and now alot of pain to top of iliac crest on right side.In my research, I find that these are all tied in with each other so does this make any sense? Is there any way to tell by this which one is causing which? Or what else we should test for? Should I bring up this new developement with my dermatologist or Rheumatologist? Should I get MRI of SI joint to check for Psoriatic Arthritis as the possible cause of the Uveitis since I have no other symptoms of it. I will be trying to get off the Methotrexate in Oct. as that will be a year I have been on it for the Uveitis. Please let me know if you have any other ideas.
I also have hypersomnia now with no known cause so I also worry about things like MS. Thank you for your time with this.
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.